# SDR DHLA200700035

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,485 hours, 39,805 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, A, J
- Precautionary procedure: E, F

## Discrepancy

ENG NR 1 NO LIGHT OFF, PERF ABNORMAL PROC MOTORED ENG AND ON RESTART ENG DID NOT LIGHT, JUST BEFORE IDLE CUTOFF ENG LIT AND OVERTEMPED 580 DEG MOMENTARALLY GROUND CREW ADVISED ENG NR 1, TAILPIPE FIRE.  PULLED FIRE HANDLE AND DISCHARGED 1 FIREBOTTLE AT MX REQUEST.
